MathSciNet Relay Station
MathSciNet bibliographic data
MR1149969 60F15 (60E15)
Bryc, W.; Smoleński, W. Moment conditions for almost sure convergence of weakly correlated random variables. Proc. Amer. Math. Soc. 119 (1993), no. 2, 629–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement